# SDR SWI202402200128

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP CRACKED ON FLOOR BEAM RBL12    (C-CHECK RO 2/19/2024)   INSTALLED NEW CLIP P/N CC670-34099-2 ON RBL12 FS280 FLOOR BEAM REF CRJ700 SRM 51-42-21-001-001-A01, DWG CC670-34010 REV J AND DWG BA670-31057 REV L. COMPLIED WITH SKYWEST TASCK CARD 51-900-1002-SKY
